# SDR UPS803570

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 3754047506
- Condition: Corroded
- Location: Fs 1395
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON FWD SIDE OF CHANNEL, F.S. 1395, LONGERON 35R.  REPAIRED IAW SRM 53-2-0.
